Tài liệu tham khảo |
Loại |
Chi tiết |
[1] J. P. Aubin, Contingent derivatives of set-valued maps and existence of solutions to nonlinear inclusions and differential inclusions, Academic Press, New York (1981), In: Nachbin, L. (ed.) Mathematics Analysis and Applications, part A, pp. 160–229 |
Sách, tạp chí |
Tiêu đề: |
Mathematics Analysis and Applications |
Tác giả: |
J. P. Aubin |
Nhà XB: |
Academic Press |
Năm: |
1981 |
|
[2] J. P. Aubin, H. Frankowska, Set-Valued Analysis, Birkh ¨ auser, Boston (1990) |
Sách, tạp chí |
Tiêu đề: |
Set-Valued Analysis |
Tác giả: |
J. P. Aubin, H. Frankowska |
Nhà XB: |
Birkhäuser |
Năm: |
1990 |
|
[3] J. F. Bonnans, A. Shapiro, Perturbation Analysis of Optimization Problem, Springer, New York (2000) |
Sách, tạp chí |
Tiêu đề: |
Perturbation Analysis of Optimization Problem |
Tác giả: |
J. F. Bonnans, A. Shapiro |
Nhà XB: |
Springer |
Năm: |
2000 |
|
[5] H. W. Corley, Optimality conditions for maximizations of set-valued functions, J. Optim. Theory Appl. 58, (1988), 1–10 |
Sách, tạp chí |
Tiêu đề: |
Optimality conditions for maximizations of set-valued functions |
Tác giả: |
H. W. Corley |
Nhà XB: |
J. Optim. Theory Appl. |
Năm: |
1988 |
|
[8] J. Jahn, Introduction to the Theory of Nonlinear Optimization, 2nd edn, Springer, Berlin (1996) |
Sách, tạp chí |
Tiêu đề: |
Introduction to the Theory of Nonlinear Optimization |
Tác giả: |
J. Jahn |
Nhà XB: |
Springer |
Năm: |
1996 |
|
[9] J. Jahn, Vector Optimization: Theory, Applications and Extensions, Springer, Berlin (2004) |
Sách, tạp chí |
Tiêu đề: |
Vector Optimization: Theory, Applications and Extensions |
Tác giả: |
J. Jahn |
Nhà XB: |
Springer |
Năm: |
2004 |
|
[10] J. Jahn, A. A. Khan, Generalized contingent epiderivatives in set- valued optimization: optimality conditions, Numer. Funct. Anal. Op- tim. 23, (2002), 807–831 |
Sách, tạp chí |
Tiêu đề: |
Generalized contingent epiderivatives in set- valued optimization: optimality conditions |
Tác giả: |
J. Jahn, A. A. Khan |
Nhà XB: |
Numerical Functional Analysis and Optimization |
Năm: |
2002 |
|
[12] J. Jahn, R. Rauh, Contingent epiderivatives and set-valued optimiza- tion, Math. Methods Oper. Res. 46, (1997), 193–211 |
Sách, tạp chí |
Tiêu đề: |
Contingent epiderivatives and set-valued optimization |
Tác giả: |
J. Jahn, R. Rauh |
Nhà XB: |
Math. Methods Oper. Res. |
Năm: |
1997 |
|
[14] S. J. Li, C. R. Chen, Higher-order optimality conditions for Henig efficient solutions in set-valued optimization, J. Math. Anal. Appl.323, (2006), 1184–1200 |
Sách, tạp chí |
Tiêu đề: |
Higher-order optimality conditions for Henig efficient solutions in set-valued optimization |
Tác giả: |
S. J. Li, C. R. Chen |
Nhà XB: |
J. Math. Anal. Appl. |
Năm: |
2006 |
|
[15] S. J. Li, K. L. Teo, X. Q. Yang, Higher-order optimality conditions for set-valued optimization, J. Optim. Theory Appl. 137, (2008), 533–553 |
Sách, tạp chí |
Tiêu đề: |
Higher-order optimality conditions for set-valued optimization |
Tác giả: |
S. J. Li, K. L. Teo, X. Q. Yang |
Nhà XB: |
J. Optim. Theory Appl. |
Năm: |
2008 |
|
[18] S. K. Zhu, S. J. Li, K. L. Teo, Second-order Karush-Kuhn-Tucker optimality conditions for set-valued optimization, Springer, New York (2014) |
Sách, tạp chí |
Tiêu đề: |
Second-order Karush-Kuhn-Tucker optimality conditions for set-valued optimization |
Tác giả: |
S. K. Zhu, S. J. Li, K. L. Teo |
Nhà XB: |
Springer |
Năm: |
2014 |
|
[4] G. Y. Chen, J. Jahn, Optimality conditions for set-valued optimization problems, Math. Methods Oper. Res. 48, (1998), 187–200 |
Khác |
|
[6] A. G ¨ otz, J. Jahn, The Lagrange multiplier rule in set-valued optimiza- tion, SIAM J. Optim. 10, (1999), 331–344 |
Khác |
|
[7] C. Guti ´ errez, B. Jim ´ enez, V. Novo, New second-order directional derivative and optimality conditions in scalar and vector optimization |
Khác |
|
[11] J. Jahn, A. A. Khan, P. Zeilinger, Second-order optimality conditions in set optimization, J. Optim. Theory Appl. 125, (2005), 331–347 |
Khác |
|
[13] B. Jim ´ enez, V. Novo, Optimality conditions in differentiable vector optimization via second-order tangent sets, Appl. Math. Optim. 49, (2004), 123–144 |
Khác |
|
[16] D. T. Luc, Contingent derivatives of set-valued maps and applications to vector optimization, Math. Program. 50, (1991), 99–111 |
Khác |
|
[17] J. P. Penot, Second-order conditions for optimization problems with constraints, SIAM J. Control Optim. 37, (1998), 303–318 |
Khác |
|